# SDR VGQY2010060300018

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR WHEEL WELL - SUSPECT CRACK AT AFT BULKHEAD STA 1480, RBL 108 ADJ TO LONGERON EXTENSION FITTING.  CRACKED WEB ATTACHED PARTS REMOVED PER SRM 51-30-02 REV 117.  CRACKED WEB TRIMMED-OFF PER B747 SRM 10-04 REV 116 FIG 122.  REPAIR WEB AND DOUBLERS FABRICATED AS PER B747 SRM 53-10-04 REV 116 FIG 122, AND INSTALLED PER B747 SRM 51-30-02 REV 116.
